# SDR P5CA0300912

- Difficulty date: August 13, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N924FT
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 75,571 hours, 18,609 cycles
- Engine: Pwa JT9D7Q
- Engine time: 54,762 hours, 13,813 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7401795
- Part serial: HL28836
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 ENG STARTER FAILED ON ENG START.  ALL ENG PARAMETERS NORMAL.  REMOVED AND REPLACED NR 4 ENG STARTER PER MM 80-11-04.  REPLACED STARTER COUPLING AS PRECAUTIONARY STARTER TEST NORMAL PER MM 80-11-04.
